# SDR UIEA2014032000117

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 48,700 hours, 8,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE MAIN DECK CARGO SEAT TRACK BETWEEN STATION 980 & 1000, RBL 75.92.  REPAIR SEAT TRACK IAW SRM 53-00-52-2R-13 REV 69.
